# SDR UG82002F00004

- Difficulty date: June 26, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9914433
- Condition: Stuck
- Location: Rt Engine
- Part time: 2,660 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER ENGINE START.  START REGULATOR VALVE FOR RT ENGINE, FAILED.  REPLACED AND OPERATIONALLY CHECKED RIGHT ENGINE START REGULATOR VALVE PER MFG MM.
